RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2011, Volume 11, Issue 2, Pages 1–17 (Mi adm8)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

On primarily multiplication modules over pullback rings

Reza Ebrahimi Atani, Shahabaddin Ebrahimi Atani

University of Guilan, Rasht, Iran

Abstract: The purpose of this paper is to present a new approach to the classification of indecomposable primarily multiplication modules with finite-dimensional top over pullback of two Dedekind domains. We extend the definition and results given in [10] to a more general primarily multiplication modules case.

Keywords: Pullback; Separated modules; Non-separated modules; Primarily multiplication modules; Dedekind domains; Pure-injective modules; Prüfer modules.

Full text: PDF file (279 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 13C05, 13C13, 16D70
Received: 03.10.2010
Revised: 15.03.2011
Language:

Citation: Reza Ebrahimi Atani, Shahabaddin Ebrahimi Atani, “On primarily multiplication modules over pullback rings”, Algebra Discrete Math., 11:2 (2011), 1–17

Citation in format AMSBIB
\Bibitem{AtaAta11}
\by Reza~Ebrahimi~Atani, Shahabaddin~Ebrahimi~Atani
\paper On primarily multiplication modules over pullback rings
\jour Algebra Discrete Math.
\yr 2011
\vol 11
\issue 2
\pages 1--17
\mathnet{http://mi.mathnet.ru/adm8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858126}
\zmath{https://zbmath.org/?q=an:1259.13007}


Linking options:
  • http://mi.mathnet.ru/eng/adm8
  • http://mi.mathnet.ru/eng/adm/v11/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. E. K. Saraei, “On pseudo-prime multiplication modules over pullback rings”, Colloq. Math., 143:1 (2016), 63–78  crossref  mathscinet  zmath  isi  scopus
    2. Atani E., Atani S.E., Karbasi A.H., “on Semiprime Comultiplication Modules Over Pullback Rings”, Colloq. Math., 146:2 (2017), 197–211  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:848
    Full text:66
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020